# SDR JJBA20241204001

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 48,790 hours, 31,660 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0110A546
- Condition: Failed
- Location: Zone 200
- Part time: 48,060 hours, 38,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT CAPT MFD FAILED TO BLACK SCREEN FOLLOWED BY SMOKE IN THE COCKPIT. REMOVED AND REPLACED CAPT MFD AND OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  NO MEDICAL ATTENTION OR INJURIES REPORTED.
